期刊文献+

Factorization for n-D Polynomial Matrices over Arbitrary Coefficient Field

原文传递
导出
摘要 Multivariate(n-D)polynomial matrix factorization is one of important research contents in multidimensional(n-D)systems,circuits,and signal processing.In this paper,several results on n-D polynomial matrices factorization over arbitrary coefficient fields are proved.Based on these results,generalizations of some results on general matrix factorization are obtained for given n-D polynomial matrices whose maximal order minors or lower order minors satisfy certain conditions.The proposed results fit for arbitrary coefficient field and have a wide range of application.
出处 《Journal of Systems Science & Complexity》 SCIE EI CSCD 2020年第1期215-229,共15页 系统科学与复杂性学报(英文版)
基金 supported by the National Natural Science Foundation of China under Grant Nos.11871207and 11971161 the Natural Science Foundation of Hunan provincial under Grant No.2017JJ3084 the Scientific Research Fund of Education Department of Hunan Province under Grant No.17C0635.
  • 相关文献

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部